# SDR SWIA201333245

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 25,804 hours, 21,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY GALLEY SERVICE DOOR IS BURNED OUT.  (FLT 5498)  RELAMPED EXIT SIGN.
